Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How do I get rid of one hand that has tremors after tia?

User rating for this question
Very Good
Answered by

Cosmetic & Plastic Surgeon
Practicing since : 2003
Answered : 85 Questions
Question
how do I get rid of one hand that has treamers after tia
Posted Mon, 20 Aug 2012 in Bones, Muscles and Joints
 
 
Answered by Dr. Mayank Singh 2 hours later
hi XXXXXX
thank you for posting your query on healthcare magic
There are few things which i would like to know which are not mentioned in your query
Is nature of tremor that you are having at rest or at movement as it is not very clear from your post which says after tia are you referring to transient ischemic attack ?
Do you have any other medical history of conditions like Parkinsons's disease , or any systemic disorder like multiple sclerosis or thyroid disorder.
Ill like to tell you from what information is available that every person has a small, sometimes undetectable tremor. Fatigue, stress, thought of anger or fear, caffeine, and smoking can make these tremors more prominent. Hand tremor can occur at any age but most commonly occurs in middle-aged and older men and women.

Any type of hand tremor, even if it is for short span, needs to be evaluated by your physician or neurologist. Hand tremor can be due to serious, ongoing diseases, such as Parkinson’s disease and multiple sclerosis. In particular, a hand tremor on one side of the body can be indicative of brain damage from a tumor or stroke or TIA.
I would recommend you to see a physician or neurologist and get yourself examined so that the cause of the tremor can be treated accordingly
I hope i have answered your query and if you have any further doubts feel free to post again
God Bless
Above answer was peer-reviewed by
 
Follow-up: How do I get rid of one hand that has tremors after tia? 21 hours later
MOSTLY WHEN I USE IT FOR WORK OR EATING -. i HAD A STROKE OR TIA LAST AUGEST AND TEND TO USE MY LEFT HAND NOW AS MUCH AS POSSIBLE. STILL HAVE LIMITED STRENGTH IN MY RIGHT HAND, DO NOT HAVE EITHER PARKENSONS OR ANY OTHER DISEASE. AM UNDER CARE OF PHYSICIAN FOR BLOOD PRESSURE AND HE TAKES ALOT OF BLOOD, i SEW A NURALOGIST AND HAD AN MRI, BOTH THINK EVERYTHING OK WHAT IF ANY EXORSIZE OR WHATEVER CAN I DO TO GET RID OF TREAMORS? OH AND HAD HAND THEROPY THAT MADE IT WORSE.
XXXXXXX
 
 
Answered by Dr. Mayank Singh 5 hours later
Dear XXXXXXX thanks for your post again .
Tremors can sometimes be very disturbing which is very understandable and you have great courage and spirit that you are fighting against the pathology.The treatment of tremors cannot be started without examining you in person and identifying the cause of tremors as the treatment of tremor depends largely on its severity and underlying cause of it.
There are several alternative which your treating doctor or neurologist can start once you emphasize on this tremor problem you are facing .I am mentioning a few which can be considered after they give you a prescription after ruling out the contraindications in your case .
Some drugs like beta blockers , antiseizure drugs , benzodiazipine class of drugs , and few anti parkinsons drugs have been used succesfully for the same.Another treatment that is being done is Botulinum injections being given locally to decrease the muscular overstimulation.Recent development of XXXXXXX brain stimulation is also very useful if your treating doctor feels its appropriate for you in which the patient activates a surgically implanted generator using a hand-held magnet. The magnet delivers an electronic pulse to the brain that blocks the signals which trigger tremor.these above options can be considered by the neurologist or treating doctor
I hope i have answered to all your queries .If you do have any further doubts ill be happy to help you ,If you donot have any further queries kindly accept my answer.
God Bless
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor